# SDR UALA2012121207167

- Difficulty date: December 7, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 41,233 hours, 17,431 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Phone
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOM SET 2 INOP - COM CREW COMMENTS: FIRST OFFICER BOOMMIKE MINITEL INOP.  USED SPARE.  NEED REPLACEMENT MINITEL.  REPLACED MINITEL.
